Stability of KAM tori for nonlinear Schrödinger equation

Stability of KAM tori for nonlinear Schrödinger equation

by Cong, Hongzi

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Stability of KAM tori for nonlinear Schrödinger equation / Hongzi Cong, Jianjun Liu, Xiaoping Yuan.

Edition Statements

  • Publication Date:©2015

Publication Statements

Notes

"Volume 239, number 1134 (sixth of 6 numbers), January 2016."

The Physical Object

  • Description:1 online resource

Edition Identifiers

  • ISBN:9781470427511, 1470427516
  • oclc:ocn934424782
  • LC Classification:QC174.26.W28
  • Dewey Decimal:530.12/4

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Stability of Kam Tori for Nonlinear Schrodinger E…

    PDF · 624.5 KB · updated